# SDR 98ZZZX1910

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3818D
- Make and model: Beech 77
- Aircraft serial: WA221
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Failed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 7,000 HOUR WING CARRY-THROUGH STRUCTURE INSPECTION AND WING BOLT REPLACEMENT, FOUND BOLT HEAD, WASHER, AND SPACER LYING IN BOTTOM OF SPAR.  NOTED CORROSION BETWEEN PARTED SURFACES OF BOLT AND HEAD -  SUSPECT CAUSE OF BOLT FAILURE.  NOTE:  AIRCRAFT EXCEEDED 7,000-HOUR INSPECTION.  RECOMMEND AT LEAST PERIODICALLY REMOVING WING TIP CAPS AND LOOKING DOWN SPAR FOR DEFECTS.  ACTT:  7,785.7 HOURS.
